# SDR DALA2019030501512

- Difficulty date: March 1, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 46,590 hours, 30,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Broken
- Location: Girt Bar
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GIRT BAR CABLE ON DOOR 1R WAS FOUND TO BE BROKEN. MAINTENANCE REPLACED THE LANYARD ASSEMBLY, IPC REF 25-61-03-01 ITEM 085. INSTALLED PER AMM 25-61-03. RII ACCOMPLISHED. OK FOR SERVICE. (LP #5070232)
